Orthodox congruences on regular semigroups.
Semigroup forum, Tome 37 (1988) no. 1, pp. 149-166
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
orthodox congruence, regular semigroup, orthodox congruence pair, normal congruence, normal subsemigroup, hyper-trace, orthodox semigroup
@article{SF_1988__37_1_134922,
author = {Gracinda M.S. Gomes},
title = {Orthodox congruences on regular semigroups.},
journal = {Semigroup forum},
pages = {149--166},
year = {1988},
volume = {37},
number = {1},
zbl = {0638.20035},
url = {http://geodesic.mathdoc.fr/item/SF_1988__37_1_134922/}
}
Gracinda M.S. Gomes. Orthodox congruences on regular semigroups.. Semigroup forum, Tome 37 (1988) no. 1, pp. 149-166. http://geodesic.mathdoc.fr/item/SF_1988__37_1_134922/